# SDR ASAA2015051411738

- Difficulty date: May 14, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 27,460 hours, 8,478 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Malfunctioned
- Location: Ground
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GROUND POWER FAILED WHILE PARKED AT GATE, TR UNIT LIGHT ILLUMNIATED AFTER POWER WAS RESTORED AFTER STARTING APU AND PUTTING IT IN THE BUSS.  ACFT GROUNDED.  FOUND CIRCUIT BREAKERS FOR TRU 1 ON P91 PANEL OUT, TRU 2 AND TRU 3 ON P92 PANEL OUT.  DETERMINED CIRCUIT BREAKERS COULD BE RESET IAW MM 20-60-01. TR INSTALLATION TEST NORMAL IAW MM 24-32-11. SUSPECT LOST PHASE ON GROUND POWER, GROUND TESTS SUCCESSFUL.
